# SDR QXEA200601481

- Difficulty date: May 31, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 11,929 hours, 12,181 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: CARGO COMPARTMENT SUBFLOOR SKIN IS CORRODED ALONG THE FWD INBOARD AND AFT ATTACH SCREW LINES OF ACCESS PANEL 144JZ.  MAINTENANCE REPAIRED IAW Q400 NDTM PART 6, 51-00-01-250-801, Q400 SRM 51-14-00-350-803 AND Q400 SRM 51-42-05.
